On the invariance properties of‎ Vaidya-Bonner geodesics via symmetry operators

Document Type : Research Paper


1 Department of Mathematics, Karaj Branch, Islamic Azad University, karaj, Iran.

2 Department of Mathematics, Faculty of Basic Sciences, Babol Noshirvani University of Technology, Babol, Iran

3 School of Mathematics, Iran University of Science and Technology Narmak, Tehran, 16846-13114, Iran


‎In the present paper‎, ‎we try to investigate the Noether symmetries and Lie point symmetries of the‎ ‎Vaidya-Bonner geodesics‎. ‎Classification of one--dimensional subalgebras of Lie‎ ‎point symmetries are considered‎. ‎In fact‎, ‎the collection of pairwise non-conjugate one--dimensional‎ ‎subalgebras that is called the optimal system of subalgebras is determined‎. ‎Moreover‎, ‎as illustrative‎ ‎examples‎, ‎the symmetry analysis is implemented on two special cases of the system‎.


[1] R. Bakhshandeh-Chamazkoti, Symmetry analysis of the charged squashed Kaluza-Klein black hole metric, Math. Meth. Appl. Sci. 39 (2016) 3163–3172.
[2] R. Bakhshandeh-Chamazkoti, Geometry of the curved traversable wormholes of (3 + 1)-dimensional spacetime metric, Int. J. Geom. Meth. Mod. Phys. 14(4) (2017) 1750048.
[3] H. Bokhari, A.H. Kara, A.R. Kashif and F. Zaman, Noether symmetries versus killing vectors and isometries of spacetimes, Int. J. Theor. Phys. 45 (2006) 1063.
[4] H. Bokhari and A.H. Kara, Noether versus Killing symmetry of conformally flat Friedmann metric, Gen. Relativ. Grav. 39 (2007) 2053–2059.
[5] I.H. Dwivedit and P.S. Joshi, On the nature of Naked singularities in Vaidya spacetimes, Class. Quant. Grav. 6 (1989) 1599.
[6] N. H. Ibragimov, Elementary Lie group analysis and ordinary differential equations, Chichester: Wiely, 1999.
[7] D.N. Khan Marwat, A.H. Kara and F.M. Mahomed, Symmetries, conservation laws and multipliers via partial Lagrangians and Noether’s theorem for classically non-variational problems, Int. J. Theor. Phys. 46 (2007) 3022– 3029 .
[8] Z.-F. Niu and W.-B. Liu, Hawking radiation and thermodynamics of a Vaidya-Bonner black hole, Res. Astron. Astrop. 10(1) (2010) 33–38.
[9] R. Narain and A.H. Kara, The Noether conservation laws of sme Vaidiya metrics, Int. J. Theor. Phys. 49 (2010) 260–269 .
[10] R. Narain and A.H. Kara, Invariance analysis and conservation laws of the wave equation on Vaidya manifolds, Pramana J. Phys. 77(3) (2011) 555–570.
[11] E. Noether Invariante variations probleme, Nachr. Akad. Wiss. Gott. Math. Phys. Kl. 2 (1918) 235–57 (English translation in Transp. Theory Stat. Phys. 1(3) (1971) 186–207).
[12] P.J. Olver, Applications of Lie groups to differential equations, New York: Springer, 1986.
[13] L.V. Ovsiannikov, Group Analysis of Differential Equations, Academic Press, New York, 1982.
[14] M. Tsamparlis and A. Paliathanasis, Lie and Noether symmetries of geodesic equations and collineations, Gen. Relativ. Gravit. 42 (2010) 2957–2980.
[15] M. Tsamparlis and A. Paliathanasis, Lie symmetries of geodesic equations and projective collineations, Nonlinear Dyn. 6(2) (2010) 203–214.
Volume 13, Issue 1
March 2022
Pages 563-571
  • Receive Date: 20 August 2020
  • Revise Date: 14 October 2020
  • Accept Date: 07 November 2020